# SDR AALA20150125002

- Difficulty date: January 25, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 109,551 hours, 17,835 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T31001
- Part serial: 2753704
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SKIN CORRODED AT REAR SPAR STATION 170.  REPAIRED SKIN IAW EA 55-038299 DATED 1/24/2015.
